On repeated games with endogenous matching decision

Schumacher, Heiner

DOI: https://doi.org/10.1628/093245615X14302136524716
URL: http://www.ingentaconnect.com/content/mohr/jite/20...
Additional URL: https://ideas.repec.org/a/mhr/jinste/urnsici0932-4...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Journal of Institutional and Theoretical Economics : JITE
Volume: 171
Issue number: 3
Page range: 544-564
Place of publication: Tübingen
Publishing house: Mohr Siebeck [u.a.]
ISSN: 0932-4569 , 1614-0559
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item